# SDR GLBA2002004

- Difficulty date: January 14, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 13,141 hours, 16,684 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL.  INSPECTED AND REPAIRED EVA TUBING, OPS CHECKED SYSTEM SATISFACTORY.
